Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 6086409, 9 pages
http://dx.doi.org/10.1155/2016/6086409
Research Article

Fractional Calculus of Analytic Functions Concerned with Möbius Transformations

1Department of Mathematics-Informatics, Faculty of Sciences, “1 Decembrie 1918” University of Alba Iulia, 510009 Alba Iulia, Romania
2Department of Mathematics, Faculty of Education, Yamato University, Katayama 2-5-1, Suita, Osaka 564-0082, Japan

Received 17 October 2015; Accepted 3 March 2016

Academic Editor: Simone Secchi

Copyright © 2016 Nicoleta Breaz et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. H. MacGregor, “A subordination for convex functions of order α,” Journal of the London Mathematical Society, vol. 9, no. 4, pp. 530–536, 1975. View at Publisher · View at Google Scholar
  2. D. R. Wilken and J. Feng, “A remark on convex and starlike functions,” Journal of the London Mathematical Society, vol. 21, no. 2, pp. 287–290, 1980. View at Publisher · View at Google Scholar
  3. A. Marx, “Untersuchungen über schlichte Abbildungen,” Mathematische Annalen, vol. 107, no. 1, pp. 40–67, 1933. View at Publisher · View at Google Scholar
  4. E. Strohhäcker, “Beiträge zur Theorie der schlichten Funktionen,” Mathematische Zeitschrift, vol. 37, no. 1, pp. 356–380, 1933. View at Publisher · View at Google Scholar · View at Scopus
  5. M. S. Robertson, “On the theory of univalent functions,” Proceedings of the American Mathematical Society, vol. 37, no. 2, pp. 374–408, 1936. View at Publisher · View at Google Scholar
  6. S. Owa, “On the distortion theorems,” Kyungpook Mathematical Journal, vol. 18, no. 1, pp. 53–59, 1978. View at Google Scholar · View at MathSciNet
  7. S. Owa, “On applications of the fractional calculus,” Mathematica Japonica, vol. 25, no. 2, pp. 195–206, 1980. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. S. Owa and H. M. Srivastava, “Univalent and starlike generalized hypergeometric functions,” Canadian Journal of Mathematics, vol. 39, no. 5, pp. 1057–1077, 1987. View at Publisher · View at Google Scholar · View at MathSciNet
  9. R. J. Libera, “Some classes of regular univalent functions,” Proceedings of the American Mathematical Society, vol. 16, no. 4, pp. 755–758, 1965. View at Publisher · View at Google Scholar
  10. P. L. Duren, Univalent Functions, Springer, New York, NY, USA, 1983. View at MathSciNet
  11. S. S. Miller and P. T. Mocanu, Differential Subordinations, vol. 225 of Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 2000.
  12. S. S. Miller and P. T. Mocanu, “Second-order differential inequalities in the complex plane,” Journal of Mathematical Analysis and Applications, vol. 65, no. 2, pp. 289–305, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. I. S. Jack, “Functions starlike and convex of order α,” Journal of the London Mathematical Society, vol. 2-3, no. 3, pp. 469–474, 1971. View at Publisher · View at Google Scholar
  14. S. Ozaki and M. Nunokawa, “The Schwarzian derivative and univalent functions,” Proceedings of the American Mathematical Society, vol. 33, pp. 392–394, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet